# SDR SWAA2021111927460

- Difficulty date: October 6, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 312-328 LBL 45 WL 208. ; / [01] UPDATED TABLE; [02] REMOVED DAMAGED FLOOR SUPPORT STA 312-328; LBL 45; WL 208 PER SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW FLOOR SUPPORT STA 312-328; LBL 45; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#141A5400. OK TO INSTALL.; [04] INSPECTED ACTION 3; OK TO INSTALL; [05] OK TO INSTALL; [06] INSTALLED NEW FLOOR SUPPORT STA 312-328; LBL 45; WL 208 PER SRM 51-40-02-0G-0; 51-40-03-0G-0; DWG#141A5400.; [07] RII INSPECTED ACTION 6; [08] INSPECTION COMPLETE
